"Accidentle overdose"

About: Royal Oldham Hospital

Anything else?

The Royal oldham hospital is a disgrace

I was tuck in by ambulance after takeing co-codamol instead of paracetamol by mistake with tramadol i was pukeing up, feeling dizzy and short of breath so called 999 after being take to hospital i was seated in the waiting room after about halfhour i walked in told a nurse im short of breath and passing out how long would i be i was told cubeicles where not available asoon as they are we will call you

After another 10 15 minuites i went in again to ask how long will i be i becouse i was feeling worse i was told follow the green line and wait in the waiting room so i went there thinking i will be seen now after afew minuites i nocked on door told a doctor i was short of breath and feel like im going to pass out he then sat me down in the next room and went yet again no service so i got up told another nurse how i was feeling i was sat back down again after about 10 minuites a nurse came over and explaind how they get dizzy by takeing tramadol And what happend to me was just a side affect... I then was told i can go home (without check up & treatment)... The hospital is getting worse everytime at times there would be doctors sat around table haveing a brew and chatting away have a laugh whiles ill patients are waiting to be seen what is going on and what would be done about this??

Story from NHS Choices

Do you have a similar story to tell? Tell your story & make a difference ››


Response from Royal Oldham Hospital

We are sorry to read to read your comments regarding your visit to the Accident and Emergency department at North Manchester General Hospital.

If you wish to discuss your concerns further, please contact the Patients Advice and Liaison Service (PALS) on 0161 604 5897 and provide more information.

We will also forward your comments to the department manager.

  • {{helpful}} of {{total()}} people think this response is helpful